Processing may take a few seconds...

Article


Title

Scheduling Preemptable Jobs on Identical Processors Under Varying Availability of an Additional Continuous Resource

Authors

[ 1 ] Instytut Informatyki, Wydział Informatyki, Politechnika Poznańska | [ P ] employee

Year of publication

2016

Published in

International Journal of Applied Mathematics and Computer Science

Journal year: 2016 | Journal volume: vol. 26 | Journal number: no. 3

Article type

scientific article

Publication language

english

Keywords
EN
  • machine scheduling
  • preemptable jobs
  • continuous resource
  • makespan
  • mathematical programming
Pages (from - to)

693 - 706

DOI

10.1515/amcs-2016-0048

License type

CC BY-NC-ND (attribution - noncommercial - no derivatives)

Open Access Mode

open journal

Open Access Text Version

final published version

Date of Open Access to the publication

at the time of publication

Points of MNiSW / journal

25.0

Impact Factor

1.420

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.